zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Blow-up for a semilinear parabolic equation with large diffusion on N . (English) Zbl 1225.35034
The blow-up time and the blow-up set of positive solutions of a semilinear heat equation with a large diffusion coefficient is studied. It is shown that under suitable assumptions on initial data the location of the blow-up set depends on the large time behavior of the hot spots of solutions of the linear heat equation.

MSC:
35B44Blow-up (PDE)
35K91Semilinear parabolic equations with Laplacian, bi-Laplacian or poly-Laplacian
References:
[1]Chavel, I.; Karp, L.: Movement of hot spots in Riemannian manifolds, J. anal. Math. 55, 271-286 (1990) · Zbl 0718.53036 · doi:10.1007/BF02789205
[2]Cheng, T.; Zheng, G. -F.: Some blow-up problems for a semilinear parabolic equation with a potential, J. differential equations 244, 766-802 (2008) · Zbl 1139.35060 · doi:10.1016/j.jde.2007.11.004
[3]Chen, Y. -G.: Blow-up solutions of a semilinear parabolic equation with the Neumann and Robin boundary conditions, J. fac. Sci. univ. Tokyo 37, 537-574 (1990) · Zbl 0785.35052
[4]Chen, X. -Y.; Matano, H.: Convergence, asymptotic periodicity, and finite-point blow-up in one-dimensional semilinear heat equations, J. differential equations 78, 160-190 (1989) · Zbl 0692.35013 · doi:10.1016/0022-0396(89)90081-8
[5]Cortazar, C.; Elgueta, M.; Rossi, J. D.: The blow-up problem for a semilinear parabolic equation with a potential, J. math. Anal. appl. 335, 418-427 (2007) · Zbl 1131.35039 · doi:10.1016/j.jmaa.2007.01.079
[6]Dickstein, F.: Blowup stability of solutions of the nonlinear heat equation with a large life span, J. differential equations 223, 303-328 (2006) · Zbl 1100.35044 · doi:10.1016/j.jde.2005.08.009
[7]Filippas, S.; Merle, F.: Compactness and single-point blowup of positive solutions on bounded domains, Proc. roy. Soc. Edinburgh sect. A 127, 47-65 (1997) · Zbl 0874.35053 · doi:10.1017/S0308210500023507
[8]Friedman, A.; Mcleod, B.: Blow-up of positive solutions of semilinear heat equations, Indiana univ. Math. J. 34, 425-447 (1985) · Zbl 0576.35068 · doi:10.1512/iumj.1985.34.34025
[9]Fujishima, Y.; Ishige, K.: Blow-up set for a semilinear heat equation with small diffusion, J. differential equations 249, 1056-1077 (2010) · Zbl 1204.35054 · doi:10.1016/j.jde.2010.03.028
[10]Y. Fujishima, K. Ishige, Blow-up set for a semilinear heat equation and pointedness of the initial data, preprint.
[11]Giga, Y.; Kohn, R. V.: Nondegeneracy of blowup for semilinear heat equations, Comm. pure appl. Math. 42, 845-884 (1989) · Zbl 0703.35020 · doi:10.1002/cpa.3160420607
[12]Ishige, K.: Blow-up time and blow-up set of the solutions for semilinear heat equations with large diffusion, Adv. differential equations 8, 1003-1024 (2002) · Zbl 1036.35096
[13]Ishige, K.; Ishiwata, M.; Kawakami, T.: The decay of the solutions for the heat equation with a potential, Indiana univ. Math. J. 58, 2673-2707 (2009) · Zbl 1196.35051 · doi:10.1512/iumj.2009.58.3771
[14]Ishige, K.; Mizoguchi, N.: Blow-up behavior for semilinear heat equations with boundary conditions, Differential integral equations 16, 663-690 (2003) · Zbl 1035.35052
[15]Ishige, K.; Mizoguchi, N.: Location of blow-up set for a semilinear parabolic equation with large diffusion, Math. ann. 327, 487-511 (2003) · Zbl 1049.35022 · doi:10.1007/s00208-003-0463-4
[16]Ishige, K.; Yagisita, H.: Blow-up problems for a semilinear heat equation with large diffusion, J. differential equations 212, 114-128 (2005) · Zbl 1072.35096 · doi:10.1016/j.jde.2004.10.021
[17]Ladyženskaja, O. A.; Solonnikov, V. A.; Ural’ceva, N. N.: Linear and quasi-linear equations of parabolic type, Amer. math. Soc. transl. 23 (1968) · Zbl 0174.15403
[18]Merle, F.: Solution of a nonlinear heat equation with arbitrarily given blow-up points, Comm. pure appl. Math. 45, 263-300 (1992) · Zbl 0785.35012 · doi:10.1002/cpa.3160450303
[19]Merle, F.; Zaag, H.: Stability of the blow-up profile for equations of the type ut=Δu+|u|p-1u, Duke math. J. 86, 143-195 (1997) · Zbl 0872.35049 · doi:10.1215/S0012-7094-97-08605-1
[20]Mizoguchi, N.; Vázquez, J. L.: Multiple blowup for nonlinear heat equations at different places and different times, Indiana univ. Math. J. 56, 2859-2886 (2007) · Zbl 1145.35071 · doi:10.1512/iumj.2007.56.3147
[21]Quittner, P.; Souplet, P.: Superlinear parabolic problems, blow-up, global existence and steady states, Birkhäuser adv. Texts basler lehrbücher (2007)
[22]Velázquez, J. J. L.: Estimates on the (n-1)-dimensional Hausdorff measure of the blow-up set for a semilinear heat equation, Indiana univ. Math. J. 42, 445-476 (1993) · Zbl 0802.35073 · doi:10.1512/iumj.1993.42.42021
[23]Weissler, F. B.: Single point blow-up for a semilinear initial value problem, J. differential equations 55, 204-224 (1984) · Zbl 0555.35061 · doi:10.1016/0022-0396(84)90081-0
[24]Yagisita, H.: Blow-up profile of a solution for a nonlinear heat equation with small diffusion, J. math. Soc. Japan 56, 993-1005 (2004) · Zbl 1065.35154 · doi:10.2969/jmsj/1190905445
[25]Yagisita, H.: Variable instability of a constant blow-up solution in a nonlinear heat equation, J. math. Soc. Japan 56, 1007-1017 (2004) · Zbl 1064.35088 · doi:10.2969/jmsj/1190905446
[26]Zaag, H.: On the regularity of the blow-up set for semilinear heat equations, Ann. inst. H. Poincaré anal. Non linéaire 19, 505-542 (2002) · Zbl 1012.35039 · doi:10.1016/S0294-1449(01)00088-9 · doi:numdam:AIHPC_2002__19_5_505_0
[27]Zaag, H.: Determination of the curvature of the blow-up set and refined singular behavior for a semilinear heat equation, Duke math. J. 133, 499-525 (2006) · Zbl 1096.35062 · doi:10.1215/S0012-7094-06-13333-1 · doi:euclid:dmj/1150201200